Quick search
Go!

SOME HERMITE-HADAMARD TYPE INEQUALITIES FOR FUNCTIONS WHOSE PRODUCTS WITH EXPONENTIALS ARE CONVEX


S. S. DRAGOMIR AND I. GOMM
Victoria University College of Engineering and Science Ballarat Road, Footscray, Melbourne 8001 Victoria, AUSTRALIA e-mail: sever.dragomir@vu.edu.au, ian.gomm@vu.edu.au

Issue:

SSRSMI, Number 1, Volume XXV

Section:

Volume 25, Number 1

Abstract:

We prove several inequalities of Hermite-Hadamard type for real functions having a convex product with an exponential exp (α·) for some nonzero real number α:

Keywords:

Convex functions, Hermite-Hadamard inequality, Special means.

Code [ID]:

SSRSMI201501V25S01A0010 [0004219]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacău